# SDR VNAA202412240092

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670331993
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FS 280 LBL 9 RBL 9 DOOR POST LOWER STIFFENERS. CORRECTIVE ACTION REMOVED AND REPLACED (2EA) LOWER STIFFENERS I.A.W. CRJ 700 SRM 53-11-10-201-006-A01  CC670-33199-3/4
